Cardinal multiplication of structures with a reflexive relation
Fundamenta Mathematicae, Tome 70 (1971) no. 1, pp. 59-101
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_70_1_59_101,
author = {Ralph McKenzie},
title = {Cardinal multiplication of structures with a reflexive relation},
journal = {Fundamenta Mathematicae},
pages = {59--101},
year = {1971},
volume = {70},
number = {1},
doi = {10.4064/fm-70-1-59-101},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-70-1-59-101/}
}
TY - JOUR AU - Ralph McKenzie TI - Cardinal multiplication of structures with a reflexive relation JO - Fundamenta Mathematicae PY - 1971 SP - 59 EP - 101 VL - 70 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-70-1-59-101/ DO - 10.4064/fm-70-1-59-101 LA - en ID - 10_4064_fm_70_1_59_101 ER -
Ralph McKenzie. Cardinal multiplication of structures with a reflexive relation. Fundamenta Mathematicae, Tome 70 (1971) no. 1, pp. 59-101. doi: 10.4064/fm-70-1-59-101
Cité par Sources :